MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE SECTOR II CUP 62MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE SECTOR II CUP 62MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-22-062
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Distress (2329)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Litigation records received.After review of records, litigation alleges that patient continues to suffer economic, damages, severe and possibly permanent injuries, pain, suffering and emotional distress.10/23/2007 (cup and stem), 12/1/2020 (head and liner), none report, left hip.This complaint is linked to: (b)(4) - right hip 1st revision, (b)(4) - left hip 1st revision, (b)(4) - allegation after 1st revision of right hip.
 
Event or Problem Description
Litigation records received.After review of records, litigation alleges that patient continues to suffer economic, damages, severe and possibly permanent injuries, pain, suffering and emotional distress.(b)(6) 2007 (cup and stem), (b)(6) 2020 (head and liner), none report, left hip.This complaint is linked to: (b)(4) - right hip 1st revision, (b)(4) - left hip 1st revision, (b)(4) - allegation after 1st revision of right hip.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PINNACLE SECTOR II CUP 62MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13025230
Report Number1818910-2021-28344
Device Sequence Number5441662
Product Code LPH
UDI-Device Identifier10603295009870
UDI-Public10603295009870
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1217-22-062
Device Catalogue Number121722062
Device Lot NumberB4NG61000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Supplement Date Received by Manufacturer01/05/2022
Initial Report FDA Received Date12/17/2021
Supplement Report FDA Received Date01/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINNACLE SECTOR II CUP 62MM; SUMMIT POR TAPER SZ9 HI OFF; UNK HIP ACETABULAR LINER POLY PINNACLE; UNK HIP FEMORAL HEAD CERAMIC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale